# SDR ANCF2009071600051

- Difficulty date: July 16, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 78,184 hours, 17,539 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GROUND TURNBACK.  PILOT REPORT:  DURING ENG START AFTER IDG OR GENERATOR STABILIZER EICAS MSG L ENG, FUEL VAL AND ENG VALVE LIGHT ILLUM WITH FUEL CONTROL SWITCH IN RUN POSITION ENG SHUTS DOWN BY ITSELF.  CLEANED CONNECTOR TO THE LEFT ENG FUEL SHUT OFF VALVE.  RUN LEFT ENG AS PER AMM 71-00-00 PAGE 244 AND OPERATION OF ENG WAS NORMAL.  AS PER AMM : 28-22-11/401 THE ENGINE FUEL SHUTOFF VALVE ACTUATOR WAS REPLACED IAW AMM 28-22-11 PG 401.  THE ACTUATOR OF L ENGINE FUEL SHUTOFF VALVE (V25) WAS REPLACED IAW FIM 28-22-00 FIG 104 BLOCKS 1, 10, 11, 22 WERE ACCOMPLISHED. IN ACCORDANCE WDM 28-22-21 THE SPARE VALVE DISAGREEMENT RELAY (K1) WAS REPLACED.  PERFORMED RUN UP ENGINE IAW AMM 71-00-00 PG 501.
